# SDR AALA2020060879004

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 62,580 hours, 28,003 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR AFT PINTLE PIN. REPLACED LEFT HAND MAIN LANDING GEAR AFT PINTLE PIN PER TASK CARD 26T00032001.
